# SDR C2XA07RI003

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 11,761 hours, 6,260 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT 2279 - ORF - DURING CRUISE, CREW DETECTED SMOKE IN COCKPIT WHEN RECIRC FAN WAS ON.  MX FOUND PIECE OF INSULATION ON FWD AVIONICS FAN.  MX REMOVED INSULATION AND PERFORMED OPERATIONAL CHECK SUCCESFULLY.  ACFT WAS APPROVED TO RETURN TO FLIGHT.
